OK HERE' A NEW ONE

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

noelygirl
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 12/19/2006 2:46 PM (GMT -6)   
I went to see by OB GYN today to discuss my increasing premenstruel and ovulation migraines that I have been getting twice a month.  He wants to me me on a low dose BC pill that you take for ninety days and then don't take for a week?  Supposedly control your cycles.  Said I probably would have a migraine during the week that I'm not taking the pill.   I am leary 1.  Because I have up and down BP and 2.  I'm 46 years old.  He says he feels fine in giving it to me, but will check my BP in three months and also if I get a headache during treatment, would discontinue.  I don't think it is worth the risk of clot/stroke.  I am able to pretty much control the pain if I take 800 mg. Ibuprofen when I start w/ an aura.  I feel as long as theh don't get worse than twice a month, I'd rather live with the.  His feel is as my hormones get more erratic toward menopause, the headaches could get worse.  My thought are when that happens, I'll see ya then.  Any imput would be appreciated.

CANCAN
New Member


Date Joined Dec 2006
Total Posts : 9
   Posted 12/19/2006 3:53 PM (GMT -6)   

Hello noelygirl.....

When I was 8 years old, my doctor said I'd overcome the headaches at puberty with the onset of monthly periods...didn't happen.  Still got them at least twice a month.  If that is the only time you get your headaches, then take Midol, or something similar and go with the flow...so to speak. 

Over the years mine got worse but after ruling out anything vital like tumors, etc. at least I knew it wasn't something to be concerned about in regards to serious health issues. 

Read where I posted under (CANCAN).  I wrote of my experiences over the years and the events still happening to me and my family today.  Not everyone has the same symptoms and results but it doesn't hurt to try the natural way of helping them along...coping.  Sometimes stressing over the headache can make them worse....I've had 60 years of experiences and coping techniques.....and still lead a  pretty good life with the help of doctors and medication.  Fortunately, I had a very sympathetic doctor that had migraines also...had him for 40 years.  He passed away 3 years ago...felt like I lost my right arm! 

The doctor replacing him is still prescribing my meds but thinks I should pull back on them to some degree, I agree.  I'm doing it his way, and it is working.  Although I have taken up to 4 a day, think I have been medicating "rebound" headaches...this is what I am going to change.  Then I'm going to try doing the methods I used as a young girl, it did work and I just need to slow down my lifestyle. 

Wish my mom and dad were still around to help me!  My mom died in 1974, she was my 100% support.  My dad was almost as supportive, he passed away in 2000.  I was fortunate to have had them as long as I did.

Good luck to you....

CAN

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 3:16 AM (GMT -6)
There are a total of 2,886,460 posts in 316,715 threads.
View Active Threads


Who's Online
This forum has 157811 registered members. Please welcome our newest member, John Pipe.
689 Guest(s), 7 Registered Member(s) are currently online.  Details
07kr5, Dahlias, Killjoy123, cr3ativegirl, Szabo246, Subdenis, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer